| Model Number |
Ø10X 30MM BC IF SCRW, VENTED |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during an anterior cruciate ligament surgery the screw broke during insertion.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.***update avoe 18-apr-2024 it was confirmed that all fragments were retrieved from the patient.
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-4030c-10 / batch 13294861 was received for investigation.Upon visual evaluation, it was noted that the threads of the device were damaged.Functional testing was not performed due to the damage of the device.The most likely cause can be attributed misuse due to improper bone preparation; misaligned insertion; or prying/leveraging the screw during insertion.The method used to prepare the bone, as well as the bone quality encountered during the procedure, were not provided.